# SDR SWAA2022021091563

- Difficulty date: March 1, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 39,740 hours, 19,617 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FIXED L/E LOWER WING PANEL 521KB HAS DISBONDED CORNERS (MARKED) / REPIARED L/H FIXED L/E LOWER WING PANEL 521KB CORNER DELAM WITH BONDED INJECTION METHOD / AND CURE IAW SRM 57-41-01-2R-1 TABLE 202 AND SRM 51-70-04-2R-13. INSTALLED REPAIRED L/H FIXED L/E PANEL I.A.W 737 600/700/800/900 AMM 57-41-02-400-801
